J4 ›› 2012, Vol. 47 ›› Issue (6): 90-94.

• Articles • Previous Articles     Next Articles

An identity in terms of 2-Motzkin paths and its applications

SUN Yi1, SU Gui-fu2   

  1. 1. School of Mathematics and System Science, Xinjiang University, Urumqi 830046, Xinjiang, China;
    2. School of Mathematics, Beijing Institute of Technology, Beijing  100081, China
  • Received:2010-06-18 Online:2012-06-20 Published:2012-06-26

Abstract:

One of the identities of Coker is generalized, which is proved by an algebraic method. Some useful identities related to Narayana number and Catalan number are also presented.

Key words: 2-Motzkin path; Dyck path; Narayana number; Catalan number; bijection

No related articles found!
Viewed
Full text
926
HTML PDF
Just accepted Online first Issue Just accepted Online first Issue
0 0 0 0 0 926

  From Others local
  Times 114 812
  Rate 12% 88%

Abstract
821
Just accepted Online first Issue
0 0 821
  From Others local
  Times 797 24
  Rate 97% 3%

Cited

Web of Science  Crossref   ScienceDirect  Search for Citations in Google Scholar >>
 
This page requires you have already subscribed to WoS.
  Shared   
  Discussed   
No Suggested Reading articles found!